# SDR 2002F00759

- Difficulty date: July 11, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N263MC
- Make and model: Dorner DO228202
- Aircraft serial: 8141
- Aircraft time: 9,197 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: A331130A03B
- Condition: Cracked
- Location: Horiz Stab
- Part time: 9,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RIB NR 12 ON RIGHT SIDE AND RIB NR 13 ON LEFT SIDE.  LT RIB CRACKED THROUGH 4 RIVETS HOLES ON TOP SKIN, LENGTH OF CRACK WAS 5 INCHES.  RT RIB CRACKED THROUGH 1 RIVET HOLE, LENGTH OF CRACK WAS 2 INCHES.  CRACKS WERE FOUND DURING COMPLIANCE WITH AD 2001-21-01 AND DORNIER SB228-234.
